alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ROJAS, JACQUELINE [Author]
References found : 4 [refine]
Displaying: 1 .. 4   in format [ISO 690]

page 1 of 1


   1 / 4
select
to print
 Rojas, Jacqueline and Mendoza, Ramón A brief note on the existence of connections and covariant derivatives on modules. Proyecciones (Antofagasta), June 2017, vol.36, no.2, p.225-244. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 4
select
to print
 Castro, Nelson N. de O, Rojas, Jacqueline and Mendoza, Ramon A Quantum Mechanical Proof of the Fourier Inversion Formula. Proyecciones (Antofagasta), Dec 2011, vol.30, no.3, p.441-457. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 4
select
to print
 ROJAS, JACQUELINE and MENDOZA, RAMÓN A NOTE ON THE FIBER DIMENSION THEOREM. Proyecciones (Antofagasta), May 2009, vol.28, no.1, p.57-73. ISSN 0716-0917


   4 / 4
select
to print
 Rojas, Jacqueline, Mendoza, Ramón and Silva, Eben da Projective Squares in and Bott’s Localization Formula. Cubo, 2010, vol.12, no.1, p.195-217. ISSN 0719-0646


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information